Numerical application of Adomian decomposition method to fifth-order autonomous differential equations

E. U. Agom, F. O. Ogunfiditimi, P. N. Assi

Abstract


In this paper, Adomian Decomposition Method(ADM) is applied to Fifth-Order autonomous differential equations. The general concept of ADM to this class of equations was stated in relation to the general concept. Three test problems were used to validate the concept of the decomposition method, and the result in series form of only the first six terms were obtained. The absolute error were also obtained, similarly the plots of both the exact and ADM solutions. The series form solution by ADM gave almost the same result as those obtained by any known closed form method of the continuous function. Thus, justifying the excellent potentials of the decomposition method.

Full Text: PDF

How to Cite this Article:

E. U. Agom, F. O. Ogunfiditimi, P. N. Assi, Numerical application of Adomian decomposition method to fifth-order autonomous differential equations, Journal of Mathematical and Computational Science, Vol 7, No 3 (2017), 554-563

Copyright © 2017 E. U. Agom, F. O. Ogunfiditimi, P. N. Assi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS